# SDR CALA9802010

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .25 INCH DIAMETER HOLES IN RT ELEVATOR UPPER SKIN JUST AFT OF NR 3 ATTACH HINGE.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 55-20-3, PAGE 9.
